Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 172956, 15 pages
http://dx.doi.org/10.1155/2012/172956
Research Article

Global Attractor of Atmospheric Circulation Equations with Humidity Effect

College of Mathematics and Software Science, Sichuan Normal University, Sichuan, Chengdu 610066, China

Received 1 June 2012; Accepted 15 July 2012

Academic Editor: Jinhu Lü

Copyright © 2012 Hong Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Global attractor of atmospheric circulation equations is considered in this paper. Firstly, it is proved that this system possesses a unique global weak solution in 𝐿2(Ω,𝑅4). Secondly, by using C-condition, it is obtained that atmospheric circulation equations have a global attractor in 𝐿2(Ω,𝑅4).